MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number ZCB00
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age/date of birth: unknown/ not provided.Sex/gender: unknown/ not provided.If explanted; give date: not applicable as the lens remains implanted.(b)(6).Device evaluation: the product testing could not be performed as the lens remains implanted.The reported complaint could not be verified.A photo provided by the account was evaluated.A white spot was observed; however, due the photo resolution it is not possible to identify cause or the origin of the spot.A product quality deficiency could not be determined.Manufacturing records review: the manufacturing records for the product were reviewed.The review identified no non-conformance report associated to this production order number.The product was manufactured and released according to specification.The search revealed that no other complaint was received for this production order number.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Event or Problem Description
It was reported that after the surgeon implanted an intraocular lens (iol) model zcb00 into the patient¿s eye, a white spot was found on the center of lens.The surgeon tried to remove the spot but was unable to do so.The surgeon still completed the surgery and the patient does not feel any discomfort as a result of the white spot.Post-op visual acuity is not affected by the spot.The surgeon feels that the spot is in the body of the lens, and may try to verify this by slit-lamp exam on the patient's next visit.The account stated that this is the second time this event has occurred; however, they did not report the first incident until now.No additional information was provided.This emdr report pertains to the second event.A separate report will be submitted for the first event that the account encountered.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8932788
Report Number2648035-2019-00921
Device Sequence Number268840
Product Code HQL
UDI-Device Identifier05050474531628
UDI-Public(01)05050474531628(17)220621
Combination Product (Y/N)Y
Initial Reporter CountryTW
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2022
Device Model NumberZCB00
Device Catalogue NumberZCB0000155
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 08/01/2019
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date08/26/2019
Supplement Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005